# SDR HALA2019061800299

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08574
- Aircraft time: 1,850 hours, 359 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 889148
- Part serial: D0045175
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 1,850 hours, 359 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 FIRE LOOP B FAULT RECEIVED THREE TIMES DURING CRUISE FLIGHT.   REMOVED AND REPLACED ENG 2 PYLON FIRE LOOP PER AMM 26-12-16-04 CONF 21 OP'S CHK GOOD. LEAK CHK GOOD. OK TO CONT SVC.
